MathSciNet Relay Station
MathSciNet bibliographic data
MR1758805 57M27 (11Y40 58J28)
Coulson, David; Goodman, Oliver A.; Hodgson, Craig D.; Neumann, Walter D. Computing arithmetic invariants of 3-manifolds. Experiment. Math. 9 (2000), no. 1, 127–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement